The automorphism group of the modular curve X 0 (63)
Compositio Mathematica, Tome 74 (1990) no. 2, p. 203-208
@article{CM_1990__74_2_203_0,
     author = {Elkies, Noam},
     title = {The automorphism group of the modular curve $X\_0(63)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {2},
     year = {1990},
     pages = {203-208},
     zbl = {0708.14016},
     mrnumber = {1047740},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_2_203_0}
}
Elkies, Noam D. The automorphism group of the modular curve $X_0(63)$. Compositio Mathematica, Tome 74 (1990) no. 2, pp. 203-208. http://www.numdam.org/item/CM_1990__74_2_203_0/

[1] Birch, B.J., Kuyk, W., ed: Modular Functions of One Variable IV, Lect. Notes Math. 476, 1975. | MR 376533 | Zbl 0315.14014

[2] Fricke, R.: Die elliptischen Functionen und ihre Anwendungen. Leipzig-Berlin: Teubner 1922.

[3] Kenku, M.A., Momose, F., Automorphism groups of the modular curves X0(N). Comp. Math. 65 (1988) 51-80. | Numdam | MR 930147 | Zbl 0686.14035

[4] Mazur, B., Swinnerton-Dyer, P., Arithmetic of Weil Curves. Inv. Math. 25 (1974) 1 - 61. | MR 354674 | Zbl 0281.14016

[5] Matzat, B.H., Konstruktive Galoistheorie. Lect. Notes Math. 1284, 1987. | MR 1004467 | Zbl 0634.12011